Cysts aspiration may definitely give you symptomatic relief. These large cysts may press on the pelvic structures and I am suspecting that these have caused pressure on ureters since long contributing to urine outflow obstruction and therefore deranged creatinine
Apart from this, these also cause pressure on the pelvic venous plexuses causing venous stasis and thus prone you to DVT and PE risk. As you are on Warfarin
, cysts aspiration like any other surgical procedure carries some risk like hemorrhage into the cyst or intra-abdominal bleeding.
However, it can be managed by adjusting or stopping the Warfarin peri-operatively and bridging it with IV Heparin
. Don't forget to restart Warfarin after no issues with bleeding, after the procedure because a second episode of PE may occur as you have already experienced one.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Syed Hashim Ali Shah, General & Family Physician